# SDR EISA97120

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366PA
- Make and model: Boeing 727221
- Aircraft serial: 22538
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Corroded
- Location: Inbd Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT OUTBOARD FLAP, INBOARD CARRIAGE AFT SPINDLE CORRODED BEYOND REPAIRABLE LIMITS.  REMOVED CARRIAGE AND REPLACED WITH SERVICEABLE UNIT PER MM 27-51-3.  (M)
